# SDR JJBA20200406002

- Difficulty date: April 6, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 39,633 hours, 25,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 51190
- Condition: Discharged
- Location: Cabin
- Part time: 1,443 hours, 1,281 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE FWD FA SEAT INOPERATIVE. R&R EMERGENCY LIGHT BATTERY PACK IN POSITION #1. OPS CHECK SAT.
